MathSciNet Relay Station
MathSciNet bibliographic data
MR156373 (27 #6296) 60.30
Baum, Leonard E.; Katz, Melvin Convergence rates in the law of large numbers. Bull. Amer. Math. Soc. 69 1963 771–772.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement